MathSciNet Relay Station
MathSciNet bibliographic data
MR1168325 (93e:11075) 11G05 (14H52)
Mestre, Jean-François Rang de courbes elliptiques d'invariant donné. (French) [On the rank of elliptic curves with given modular invariant] C. R. Acad. Sci. Paris Sér. I Math. 314 (1992), no. 12, 919–922.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement